Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 27, Number 4  


The bimodule structure of some simple Jordan algebras with respect to associative Frobenius subalgebras
S. Yu. Vasilovskii
381
Jordan homomorphism of associative algebras with involution
L. A. Lagutina
402
$0$-approximability of bounded Engel $l$-groups
N. Ya. Medvedev
418
The structure of supercopiable $p$-groups
Yu. B. Mel'nikov
422
Algorithmic problems in varieties of semigroups
M. V. Sapir
440
Ershov's hierarchy and $ T$-jumps
V. L. Selivanov
464
The algorithmic dimension of unars
B. M. Khusainov
479
Sessions of the seminar Algebra i Logika
495
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021